I have been taking Propecia for 2 years than stopped for roughly 1 year.
I recently started to taking the medicine again for the last four month, but it seems I am losing a lot of hair.
I am wondering if one experience initial shed again if one stops it for long time and take it again?
We occasionally hear about it with Rogain use but there is no “shedding period” with Propecia.
If you stop taking Propecia for several months (6+ months), you will experience “catch up” hair loss where you lose the hairs that benefited from Propecia. Catch up hair loss basically means you will catch up to where your hair loss would have been if you never took Propecia in the first place.
When you restart taking Propecia at this point, you will never regain the hairs you lost (the benefits it provided a year ago). You are basically starting from a new set point. It will also take about 6+ months for you to see some benefit or slowing of hair loss.